×

zbMATH — the first resource for mathematics

Floquet boundary value problems for differential inclusions: a bound sets approach. (English) Zbl 0986.34012
Summary: A technique is developed for the solvability of the Floquet boundary value problem associated to a differential inclusion. It is based on the usage of a not necessarily \(C^1\)-class of Lyapunov-like bounding functions. Certain viability arguments are applied for this aim. Some illustrating examples are supplied.

MSC:
34B15 Nonlinear boundary value problems for ordinary differential equations
34A60 Ordinary differential inclusions
PDF BibTeX Cite
Full Text: DOI Link
References:
[1] Andres, J.: On the multivalued Poincaré operators. Top. Meth. Nonlin. Anal. 10 (1997), 171 - 182. · Zbl 0909.47038
[2] Andres, J.: Using the integral manifolds to solvability of boundary value problems. In: Set Valued Mappings with Applications 1 - Nonlinear Analysis (eds.: R.P. Agarwal and D. O’Regan). Singapore: Gordon and Breach (to appear).
[3] Andres, J., Gabor, G. and L. Górniewicz: Boundary value problems on infinite intervals. Trans. Amer. Math. Soc.351 (1999), 4861 - 4903. · Zbl 0936.34023
[4] Appel, J., DePascale, E., Thái, N. H. and P. P. Zabreiko: Multi-valued superpositions. Diss. Math. 345 (1995), 1 - 97. · Zbl 0855.47037
[5] Aubin, J. P. and A. Cellina: Differential Inclusions. Berlin: Springer 1984. · Zbl 0538.34007
[6] Augustynowicz, A., Dzedzej, Z. and B. D. Gelman: The solution set to BVP for some functional differential inclusions. Set-Valued Anal. 6 (1998), 257 - 263. · Zbl 0931.34046
[7] Borsuk, K.: Theory of Retracts. Warsaw: Polish Sci. Publ. (PWN) 1966. · Zbl 0153.52905
[8] Clarke, F. H.: Optimization and Nonsmooth Analysis. New York: Wiley-Intersci. Publ. 1983. · Zbl 0582.49001
[9] Clarke, F. H., Ledyaev, Yu. S. and R. J. Stern: Asymptotic stability and smooth Lyapunov functions. J. Diff. Equ. 149 (1998), 69 - 114. · Zbl 0907.34013
[10] DeBlasi, F. S., Górniewicz, L. and G. Pianigiani: Topological degree and periodic solutions of differential inclusions. Nonlin. Anal. 37 (1999), 217 - 245. 725 · Zbl 0936.34009
[11] Furi, M. and P. Pera: A continuation method on locally convex spaces and applications to ordinary differential equations on compact intervals. Ann. Polon. Math. 47 (1987), 331 - 346. · Zbl 0656.47052
[12] Gaines, R. E. and J. Mawhin: Coincidence Degree and Nonlinear Differential Equations. Lect. Notes Math. 568 (1977). · Zbl 0339.47031
[13] Gorniewicz, L.: Topological Fixed Point Theory of Multivalued Mappings. Dordrecht: Kluwer 1999.
[14] Haddad, G.: Monotone trajectories of differential inclusions and functional differential inclusions with memory. Israel J. Math. 39 (1981), 83 - 100. · Zbl 0462.34048
[15] Krasnoseĺskii, A. M., Krasnoseĺskii, M. A., Mawhin, J. and A. Pokrovskii: Generalized guiding functions in a problem of high frequency forced oscillations. Nonlin. Anal. 22 (1994), 1357 - 1371. · Zbl 0806.34026
[16] Krasnoseĺskii, M. A. and P. P. Zabreiko: Geometrical Methods of Nonlinear Analysis. Berlin: Berlin 1994.
[17] Lewicka, M.: Locally lipschitzian guiding function method for ODEs. Nonlin. Anal. 33 (1998), 747 - 758. · Zbl 0935.34007
[18] Malaguti, L.: Monotone trajectories of differential inclusions in Banach spaces. J. Convex Anal. 3 (1996), 269 - 281. · Zbl 0877.34018
[19] Mawhin, J.: Functional analysis and boundary value problems. In: Studies in Ordinary Differential Equations (ed.: J. K.Hale). Washington: Math. Assoc. Amer. 1977, pp. 128 - 168. · Zbl 0371.34017
[20] Mawhin, J.: Bound sets and Floquet boundary value problems for nonlinear differential equations. Iagell. Univ. Acta Math. 36 (1998), 41 - 53. · Zbl 1002.34010
[21] Mawhin, J. and J. R. Ward Jr.: Guiding-like functions for periodic or bounded solutions of ordinary differential equations (to appear). · Zbl 1087.34518
[22] Taddei, V.: Bound sets for Floquet boundary value problems: the nonsmooth case. Discr. Cont. Dynam. Syst. 6 (2000), 459 - 473. · Zbl 1025.34013
[23] Zanolin, F.: Bound sets, periodic solutions and flow-invariance for ordinary differential equations in RN : some remarks. Rend. Ist. Mat. Univ. Trieste 19 (1987), 76 - 92. · Zbl 0651.34049
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.